# SDR ABXA060051

- Difficulty date: December 29, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 60,661 hours, 57,148 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 39135822AX
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED LOWER INBOARD AREA OF AFT SPAR AT APPROXIMATELY RIGHT BUTT LINE 8.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
